# SDR DALA2020050502351

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 55,649 hours, 38,521 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SLIDE LANYARD WAS FOUND TO BE INSTALLED IMPROPERLY. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE REINSTALLED THE R1 DOOR SLIDE LANYARD CORRECTLY PER B717 AMM 25-61. (LP #6535579)
